MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2029
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient revised due to instability.Original implant date unknown.The patient had a competitor cup implanted with an srom stem.She removed a 28,+6 cocr srom head.She then put in a competitor liner with a 36,+9 srom cocr head.Patient hip was stable after this.Was not able to obtain lot numbers from head removed due to hospital protocols.Doi: unknown, dor: (b)(6) 2022, affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds IN LS11 8DT
UK   LS11 8DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14206910
Report Number1818910-2022-07530
Device Sequence Number1803244
Product Code JDI
UDI-Device Identifier10603295170808
UDI-Public10603295170808
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-2029
Device Catalogue Number522029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/12/2022
05/23/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date05/20/2022
05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CUP; COMPETITOR LINER; SROM STEM; UNK HIP FEMORAL HEAD METAL SROM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown